Cart (Loading....) | Create Account
Close category search window

Correction to "Sharp p-Divisibility of Weights in Abelian Codes Over {BBZ}/p^d{BBZ} " [Dec 08 5354-5380]

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)

This corrects a proposition and its proof in the paper “Sharp $p$-Divisibility of Weights in Abelian Codes over ${BBZ}/p^d{BBZ}$ ” by Daniel J. Katz (2008). This proposition was used to prove further results in the paper. The rest of the paper (including the main results and all other claims, and their proofs) stands as written, for it is not at all sensitive to the change.

Published in:

Information Theory, IEEE Transactions on  (Volume:56 ,  Issue: 12 )

Date of Publication:

Dec. 2010

Need Help?

IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.